# SDR UALA2012032601879

- Difficulty date: March 24, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 85,857 hours, 13,820 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 578
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HIGH PRES SHUTOFF VALVE FAULTY.  NR 1 ENGINE HIGH PRESSURE SHUTOFF VALVE REPLACED ON TC 640004010.
